The Journal of Geometric Analysis

, Volume 3, Issue 4, pp 343–401

An inviscid flow with compact support in space-time

Authors

  • Vladimir Scheffer
    • Department of MathematicsRutgers University
Article

DOI: 10.1007/BF02921318

Cite this article as:
Scheffer, V. J Geom Anal (1993) 3: 343. doi:10.1007/BF02921318

Abstract

There exists a nonzero weak solution to the Euler equations of time-dependent incompressible fluid flow in the plane such that this solution has compact support in space-time.

Download to read the full article text

Copyright information

© Mathematica Josephina, Inc. 1993